Lybrate.com has a nexus of the most experienced Physiotherapists in India. You will find Physiotherapists with more than 34 years of experience on Lybrate.com. You can find Physiotherapists online in Ahmedabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Nerve And Muscle Disorders
Treatment of Hip Disorders
Neuro Physiotherapy Treatment
Treatment of Knee Injury
Pregnancy Exercise Therapy
Treatment of Sports Injuries
Treatment of Splinting
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Heat Therapy Treatment
Post Pregnancy Classes
Orthopedic Physical Therapy
Treatment of Shin Splints
Submit a review for Dr. Bhavna S ChauhanYour feedback matters!
Hello, Now I got some more trouble as I m already in medication of PCOD. This time m facing something other problem. I have back many since one month ago. I advised by a doctor to do x-ray. My all reports are normal. But" Slight straightening of Lumbar curvature seen" this sentence making me cry. I have searched on net but I didn't got what it is? Perhaps something big problem. Help me doctors please. If there is some vital problem please suggest me what type of specialist should I gone through? help
I experience tenderness in the jaw bone in exactly 2 spots: at a distance of 1 inch from the chin on both the left and right side. It doesn't pain unless pressed and even that is mild. No pain is felt even during jaw movements. I never got injured in that area either. But it is has been there for a couple of years and thus I felt concerned. Please advise.
My father had met with an accident in April 2011 his knee was broken and scattered inside and also the fracture happened above the knee then there are plates in his leg. While doing physiotherapy it broken once again in the next year. Now there was rod in his leg. Is it safe to remove?
I am suffering from snapping perineal tendon in my right leg ankle due to an accident happened 5 months ago. Now my doctor set the date for the surgery. I want to know how much will be the recovery time and pain during that time. What are the measures that I should do before surgery. I am a degree student.in how much days can I return back to my college.
I am 44-years old, I feel pain in my lower back area while standing. The pain gets reduced to almost nil while sitting or while walking. Also if I bend there seems sudden jerk in my lower portion. Using massage pillow has somehow reduced pain. Till now hasn't used any medicine.
I has severe back pain for last 30 days. I do not do heavy works. I am working in an office. What will be the reasons?
Hi I am 28 year girl, I have a major back pain for last four days I have taken medicine and gel tried but it does not effect for long time so please tell me even I could not sit for a long time.
Suffering from too much knee pain boyh doctors said cartilage is torn take regular pain killers but still no relief also dine physiotherapy for 2 months after that pain as it is alsompatient of hypothyroidism pls help me my pain is getting worse.
I am suffering from pain since 5 days, I have pain in waist. Day by day it is increasing, I consult with neurologist ,he said that I have much white blood cells than normal range. What should I do?
Hi I met accident. My x ray is clear. But my body have neel at the end of back bone and I have little pain there please advise
I am suffering form headache at night randomly. When I goes for sleep than my back pains very much. And when I wake up early morning than my eyes seems like red. Some dark pimples on my mouth Suggest me what could I do.
I have knee pain from last 1.5 yr. I feel it when I use stairs and during running. I am 21 year old male. I have visited some doctors but there is no relief. I have read some online blog. I think there is damaged cartilage. Whay should I do?
I am suffering from acute knee pain right knee to be exact so what home medications can I take I have heard that medicines have bad effect on my kidneys.Please tell.
Shoulder pain while lifting overhead objects might be a result of strenuous activity involving tendons impinging bones of the shoulder. Impingement syndrome is also called swimmer’s syndrome.
What causes it?
It is caused by activities involving tendons and bones of the shoulder, for example strenuous activities, such as swimming, tennis and gym activities involving muscles of the shoulder. Even reaching for overhead objects and painting might aggravate impingement syndrome. If not treated at the right time, the syndrome might become extremely painful as the tendons begin to tear.
General pain in the shoulder is one of the most common symptoms, especially while reaching for overhead objects or using shoulder and arm muscles in general. If it occurs for a prolonged period of time, then it might actually lead to a tendon tearing and leading to a rotator cuff tear. This would overtime lead to decreased ability to use the arm muscles and the bicep muscles might tear as a result of prolonged negligence, despite swimmers syndrome. A doctor would recommend a physical exam and x-ray to rule out possibilities for bone abnormalities and arthritis.
How to prevent and treat it?
Those who have extreme shoulder pain and have been diagnosed with swimmer’s shoulder are referred to a physiotherapist with whom, regular sessions help restore mobility of the affected areas. The physiotherapist recommends the patient numerous stretching exercises to practise, preferably under a hot shower. In addition to physiotherapy, a doctor will prescribe powerful painkillers which have to be administered orally on a regular basis.
These oral painkillers, such as ibuprofen have to be taken under the guidance and prescription of a doctor as they will have a host of side effects such as acidity and should be taken post meals. In case of ineffectiveness of orally administered painkillers, cortisone based injections might be given, but it is a double-edged sword as the effectiveness of these injections decrease over time and it might make the muscles and tendons weak. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.